# SDR DL72E951156

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2823W
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Fs950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHORD CORRDED, CORROSION ON CHORD OB OF RT KEEL BEAM EXTENSION FS950, FOUND AT HMV.  REPAIRED PER SRM 53-10-9 FIG 11.
